Please use this identifier to cite or link to this item: https://hdl.handle.net/11000/34242
Full metadata record
DC FieldValueLanguage
dc.contributor.authorArrieta, José M.-
dc.contributor.authorCarbalho, Alexandre N.-
dc.contributor.authorMoreira, Estefani M.-
dc.contributor.authorValero, José-
dc.contributor.otherDepartamentos de la UMH::Estadística, Matemáticas e Informáticaes_ES
dc.date.accessioned2025-01-09T11:47:23Z-
dc.date.available2025-01-09T11:47:23Z-
dc.date.created2024-
dc.identifier.citationAdvances in Differential Equations Volume 29, Numbers 1-2 (2024), 1-26es_ES
dc.identifier.issn1079-9389-
dc.identifier.urihttps://hdl.handle.net/11000/34242-
dc.description.abstractIn this article, we study the scalar one-dimensional nonlocal quasilinear problem of the form ut = a(∥ux∥ 2 )uxx + νf(u), with Dirichlet boundary conditions on the interval [0, π], where a : R + → [m, M] ⊂ (0, +∞) and f : R → R are continuous functions that satisfy suitable additional conditions. We give a complete characterization of the bifurcations and hyperbolicity for the corresponding equilibria. With respect to bifurcation, the existing result requires that the function a(·) be non-decreasing and shows that bifurcations are pitchfork supercritical bifurcations from zero. We extend these results to the case of a general smooth nonlocal diffusion function a(·) and show that bifurcations may be pitchfork or saddle-node, both subcritical or supercritical. Concerning hyperbolicity, we specifying necessary and sufficient conditions for its occurrence. We also explore some examples to exhibit the variety of possibilities, depending on the choice of the function a(·), that may occur as the parameter ν varieses_ES
dc.formatapplication/pdfes_ES
dc.format.extent26es_ES
dc.language.isoenges_ES
dc.publisherKhayyam Publishinges_ES
dc.rightsinfo:eu-repo/semantics/closedAccesses_ES
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subject.otherCDU::5 - Ciencias puras y naturales::50 - Generalidades sobre las ciencias purases_ES
dc.titleBifurcation and hyperbolicity for a nonlocal quasilinear parabolic problemes_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherversionhttps://doi.org/10.57262/ade029-0102-1es_ES
Appears in Collections:
Artículos Estadística, Matemáticas e Informática


no-thumbnailView/Open:

 AdvancesDiffEq2024.pdf



1,42 MB
Adobe PDF
Share:


Creative Commons ???jsp.display-item.text9???